# SDR 03FDEA00063

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD CARGO DOORWAY LOWER SILL BEAM WEB, STA 560-620 STR 26R, NUMEROUS AREAS OUTBOARD SIDE.  REMOVED, FABRICATED, AND INSTALLED FORWARD CARGO DOOR LWR BEAM WEB IAW SRM 53-10-1, 51-20-1, 51-30-2.
